# SDR ASAA2024102454013

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H FWD BAFFLE AT STA 727A HAS CORROSION O NLOWER AFT CORNER. GROUNDED - YES. REMOVED & REPLACED AFT PIT L/H FWD BAFFLE AT STA 727A IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .032 R= .028 L= 1 1/2" D= .004.
